MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM SELF-DRILLING SCHANZ SCREW 80MM THRD/200MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM SELF-DRILLING SCHANZ SCREW 80MM THRD/200MM; SCREW, FIXATION, BONE
Model Number 294.786
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient id/case reported as #(b)(4).Infection occurred on unknown date between (b)(6) 2018 and (b)(6) 2018.Additional procode: ktt.Lot number is unknown.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2018, the patient underwent removal of exfix schanz pin from the proximal one-third of the femur due to an infected pin site.The patient was originally implanted with the pin on (b)(6) 2018.The pin site was cleaned and a new pin was placed on a different site.The procedure was successfully completed with no surgical delay reported.This report is for a 5.0mm self-drilling schanz screw 80mm thrd/200mm.This is report 1 of 1 for (b)(4).

Brand Name
5.0MM SELF-DRILLING SCHANZ SCREW 80MM THRD/200MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7611419
Report Number2939274-2018-52530
Device Sequence Number16526403
Product Code HWC
UDI-Device Identifier10886982182197
UDI-Public(01)10886982182197
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K161417
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 05/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number294.786
Device Catalogue Number294.786
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/23/2018
Initial Report FDA Received Date06/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age24 YR
Patient Weight72